# SDR DL72W954071

- Difficulty date: October 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2821W
- Make and model: Boeing 727247
- Aircraft serial: 21059
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Lines
- Condition: Cracked
- Location: Nr 3 Fuel Tank
- Component: 651671052
- Stage of operation: TX
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

FUEL VENTED OUT OF RT VENT BOX ON ACTIVE RUNWAY, FUEL MIGRATING FROM OTHER TANK CAUSING THE NR 3 TANK TO OVERFILL.  FOUND CRACK LINES MFG (P/N 65-22731-2 AND 65-16710-52) REF IPC 28-30-0-16 ITEMS 120 AND 140.  BOTH LINES SENT TO SHOP FOR REPAIRS.
